Updated: Lehmer’s conjecture for matrices over the ring of integers of some imaginary quadratic fields

Just a brief note that my second paper on my thesis topic has been accepted by the Journal of Number Theory. The full citation is: Graeme Taylor, Lehmer’s conjecture for matrices over the ring of integers of some imaginary quadratic fields, Journal of Number Theory, Volume 132, Issue 4, April 2012, Pages 590-607, ISSN 0022-314X, …

Continue reading ‘Updated: Lehmer’s conjecture for matrices over the ring of integers of some imaginary quadratic fields’ »